MathSciNet Relay Station
MathSciNet bibliographic data
MR365592 (51 #1844) 57D40 (14B05 32C40)
Church, P. T.; Lamotke, K. Non-trivial polynomial isolated singularities. Nederl. Akad. Wetensch. Proc. Ser. A 78=Indag. Math. 37 (1975), 149–154.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement